Given a Galois cover of curves over , we relate the -adic valuation of epsilon constants appearing in functional equations of Artin L-functions to an equivariant Euler characteristic. Our main theorem generalises a result of Chinburg from the tamely to the weakly ramified case. We furthermore apply Chinburg's result to obtain a 'weak' relation in the general case. In the Appendix, we study, in this arbitrarily wildly ramified case, the integrality of -adic valuations of epsilon constants.
Cite this article
Helena Fischbacher-Weitz, Bernhard Köck, Adriano Marmora, Galois-Module Theory for Wildly Ramified Covers of Curves over Finite Fields (with an Appendix by Bernhard Köck and Adriano Marmora). Doc. Math. 24 (2019), pp. 175–208DOI 10.4171/DM/678